Toggle Main Menu Toggle Search

Open Access padlockePrints

Modelling the evolution of multi-gene families

Lookup NU author(s): Dr Tom Nye


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Nye TMW

Publication type: Article

Publication status: Published

Journal: Statistical Methods in Medical Research

Year: 2009

Volume: 18

Issue: 5

Pages: 487-504

Print publication date: 01/10/2009

ISSN (print): 0962-2802

ISSN (electronic): 1477-0334

Publisher: Sage Publications Ltd.


DOI: 10.1177/0962280208099450


Altmetrics provided by Altmetric